Alert archive / Nebraska / Flash Flood Warnings in 2014

Flash Flood Warning 16, NWS Omaha, NE

June 14, 2014Thurston County, Nebraska

NWS Omaha, NE issued this flash flood warning at Jun 14, 2014, 11:34 PM CDT for Thurston County, Nebraska. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 14, 2014, 11:34 PM CDT (04:34 UTC)
Expired
Jun 15, 2014, 4:30 AM CDT
In force
5 hr
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Flood severity
None

County Thurston County, NE

The radar

The Omaha radar (KOAX), 96 km from the middle of the area, began a volume at 04:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 4.6 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2014-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2298 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2014-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 134 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2298 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1112 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
134 m²/s²
0-3 km storm-relative helicity
352 m²/s²
Significant tornado parameter
3.3
Supercell composite
23.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

775 
WGUS53 KOAX 150434
FFWOAX
NEC173-150930-
/O.NEW.KOAX.FF.W.0016.140615T0434Z-140615T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1134 PM CDT SAT JUN 14 2014

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  THURSTON COUNTY IN NORTHEAST NEBRASKA...

* UNTIL 430 AM CDT

* AT 1133 PM CDT...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS MUCH OF 
  THURSTON COUNTY. UP TO TWO INCHES OF RAIN HAVE ALREADY FALLEN WITH 
  MORE RAIN ON THE WAY. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  PENDER...EMERSON...WALTHILL...WINNEBAGO...MACY AND THURSTON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 4227 9635 4223 9632 4221 9636 4217 9635
      4212 9627 4210 9626 4207 9628 4206 9645
      4208 9656 4209 9656 4209 9663 4212 9683
      4226 9683 4226 9673 4228 9672 4228 9667

$$

PEARSON
1 follow-up statement
990 
WGUS73 KOAX 150926
FFSOAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
426 AM CDT SUN JUN 15 2014

NEC173-150935-
/O.EXP.KOAX.FF.W.0016.000000T0000Z-140615T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
THURSTON NE-
426 AM CDT SUN JUN 15 2014

...THE FLASH FLOOD WARNING FOR THURSTON COUNTY WILL EXPIRE AT 430 AM
CDT...

THE THREAT FOR HEAVY RAIN HAS ENDED AND FLOOD WATERS HAVE RECEDED 
AND ARE NO LONGER EXPECTED TO POSE A THREAT TO LIFE OR PROPERTY. 
PLEASE CONTINUE TO HEED ANY ROAD CLOSURES.

LAT...LON 4227 9635 4223 9632 4221 9636 4217 9635
      4212 9627 4210 9626 4207 9628 4206 9645
      4208 9656 4209 9656 4209 9663 4212 9683
      4226 9683 4226 9673 4228 9672 4228 9667

$$

DEWALD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this flash flood warning went out at Jun 14, 6:16 PM CDT, 5 hours 18 minutes earlier.

Area forecast discussion, Jun 14, 6:16 PM CDT, 5 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
616 PM CDT SAT JUN 14 2014

.SHORT TERM...(TONIGHT THROUGH TUESDAY)
ISSUED AT 305 PM CDT SAT JUN 14 2014

MAIN CONCERNS ARE SEVERE WEATHER AND HEAVY RAIN/FLASH FLOOD POTENTIAL
THROUGH THE OVERNIGHT HOURS. INSTABILITY AND SHEAR WILL BE ADEQUATE
FOR SUPERCELL STORMS...AT LEAST SOME DISCRETE STORMS THIS EVENING...
THEN THESE MAY MERGE INTO ONE OR MORE CLUSTERS LATER IN THE
EVENING AND OVERNIGHT.

UPPER AIR CHARTS FROM 12Z SHOWED A 95 KNOT JET MAX CENTERED OVER
NORTHEAST NEVADA. 500 MB TROUGH WAS OVER THE ROCKIES WITH HEIGHT
FALLS STARTING TO SPREAD OUT INTO THE HIGH PLAINS. THERMAL RIDGE AT
700 MB STRETCHED FROM ARIZONA AND NEW MEXICO INTO THE WESTERN
DAKOTAS. MOISTURE AT 850 MB HAD RETURNED TO THE HIGH PLAINS AND WILL
CONTINUE TO INCREASE IN OUR AREA WITH SOUTHERLY FLOW.

SURFACE ANALYSIS AS OF MID AFTERNOON SHOWED A COLD FRONT STRETCHING
FROM THE CENTRAL/EASTERN DAKOTAS DOWN INTO A LOW PRESSURE CENTER
NORTH OF HILL CITY KANSAS. A DRY LINE EXTENDED SOUTH FROM THIS LOW.
DEWPOINTS LOCALLY IN EASTERN NEBRASKA AND SOUTHWEST IOWA WERE IN THE
60S.

TONIGHT...STILL LOOKS LIKE MAIN FOCUS THIS EVENING...AT LEAST EARLY
EVENING...WILL BE FROM CENTRAL AND NORTHEAST NEBRASKA INTO SOUTHEAST
SOUTH DAKOTA AND NORTHWEST IOWA. BUT SOME ISOLATED SEVERE STORMS
COULD ALSO OCCUR EARLY THIS EVENING ALONG OR WEST OF A LINE FROM
SCHUYLER TO BEATRICE.

SEVERE POTENTIAL INCLUDES MAINLY WIND AND HAIL BUT THERE WILL ALSO
BE A TORNADO POTENTIAL...WHICH WILL BE ENHANCED NEAR ANY FRONTAL
OR MESOSCALE BOUNDARIES. HEAVY RAIN IS ALSO A CONCERN ACROSS
NORTHEAST NEBRASKA. EVEN WITH 3 HOUR FLASH FLOOD GUIDANCE VALUES
OF 2 TO 3 INCHES...FELT CHANCES WERE HIGH ENOUGH TO ISSUE A FLASH
FLOOD WATCH. STORMS SHOULD OCCUR OVER MOST IF NOT ALL OF THE
FORECAST AREA LATER THIS EVENING AND TONIGHT AS THE FRONT MOVES
ACROSS THE REGION.

SOME ACTIVITY COULD LINGER EARLY SUNDAY MORNING BUT THE REST OF THE
DAY SHOULD BE DRY AS THE FRONT IS PUSHED TO THE SOUTH. LOOK FOR
HIGHS IN THE UPPER 70S NORTH TO LOWER 80S SOUTH. LOW AND MID LEVEL
MOISTURE STARTS TO RETURN BY LATE SUNDAY NIGHT IN OUR WESTERN
COUNTIES. DID NOT INCLUDE ANY MENTION OF THUNDERSTORMS FOR NOW AS
BETTER POTENTIAL STAYS TO THE WEST...BUT DID KEEP SOME CHANCE
CATEGORY POPS (OR EVEN INCREASE THEM SOONER) FOR MONDAY. SOME
SEVERE WEATHER IS ALSO POSSIBLE MONDAY INTO MONDAY NIGHT. BY
TUESDAY...STORM CHANCES LOOK HIGHEST TO OUR NORTH AND TO THE SOUTH
SO KEPT A DRY FORECAST AT THIS TIME.

.LONG TERM...(TUESDAY NIGHT THROUGH SATURDAY)
ISSUED AT 305 PM CDT SAT JUN 14 2014

THIS PERIOD LOOKS ACTIVE AT TIMES...WITH A CONTINUED OFF AND ON
STORM THREAT. AT THE BEGINNING OF THE PERIOD...THE 500 MB PATTERN
SHOULD FEATURE A TROUGH OVER THE WESTERN UNITED STATES WITH A CLOSED
LOW OVER THE PACIFIC NORTHWEST. OUR AREA WILL BE IN SOUTHWEST FLOW
AND SHORTWAVE ENERGY WILL BE MOVING OUT INTO OUR AREA IN THAT FLOW.
THIS TROUGH WILL PROGRESS EASTWARD INTO THE CENTRAL AND NORTHERN
PLAINS BY THURSDAY...THEN IT APPEARS A CLOSED LOW WILL FORM OVER
MINNESOTA IN THE TROUGH BY FRIDAY.

TEMPERATURES WEDNESDAY ARE EXPECTED TO BE WARM...IN THE UPPER 80S
AND LOWER 90S...THEN IT SHOULD BE A BIT COOLER AFTER THAT.

&&

.AVIATION...(00Z TAFS FOR KOFK...KLNK AND KOMA.)
ISSUED AT 611 PM CDT SAT JUN 14 2014

ISSUE CONTINUES TO BE TIMING CONVECTION ARRIVAL AT THE TAF SITES.
CURRENT RADAR ALREADY SHOWING TSRA ACTIVITY DEVELOPING ALONG A
SFC BNDRY FROM NE NEB TO N-CNTRL KS. STORMS ARE ALREADY BECOMING
SEVERE ALONG THE BNDRY...AND STILL EXPECT STRONG/SEVERE STORMS TWD
FROPA WITH +TSRAGR/VRB50KT POSSIBLE AT ALL TERMINALS BTWN 01Z-04Z
THIS EVENING. TSRA ACTIVITY WILL GRADUALLY SUBSIDE THEN BY 12Z SUN
MORNING WITH VFR CONDITIONS PREVAILING THE REST OF THE FCST PD.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH UNTIL 6 AM CDT SUNDAY FOR NEZ012-015-017-018-
     031>034-042-043.

IA...FLASH FLOOD WATCH UNTIL 6 AM CDT SUNDAY FOR IAZ043.

&&

SHORT TERM...MILLER
LONG TERM...MILLER
AVIATION...DEE
Hazardous weather outlook, Jun 14, 5:12 PM CDT, 6 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
512 PM CDT SAT JUN 14 2014

IAZ043-055-056-NEZ011-012-015>018-030>034-042>045-050-051-065-078-
088-151215-
MONONA-HARRISON-SHELBY-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-
BOONE-MADISON-STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-
BUTLER-SAUNDERS-SEWARD-SALINE-JEFFERSON-
512 PM CDT SAT JUN 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN IOWA AND
EASTERN NEBRASKA.

.DAY ONE...TONIGHT AND SUNDAY

THUNDERSTORMS ARE EXPECTED TO INCREASE IN AREAL COVERAGE THROUGH
THE EVENING HOURS ALONG A COLD FRONT PUSHING INTO THE OUTLOOK
AREA. GOLF BALL SIZE HAIL OR LARGER ALONG WITH DAMAGING WINDS ARE
THE PRIMARY THREATS. ALSO...ISOLATED TORNADOS ARE POSSIBLE WITH
THE MORE DISCRETE STORMS. IN ADDITION...LOCALLY HEAVY RAINFALL
WITH AMOUNTS OF TWO INCHES OR MORE IS LIKELY AND A FLASH FLOOD
WATCH HAS BEEN ISSUED FOR THE AREA FROM COLUMBUS AND NORFOLK
NORTHEAST INTO MONONA COUNTY IOWA. THE STORMS COULD CONTINUE OVER
THE AREA INTO THE EARLY SUNDAY MORNING HOURS.

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH SATURDAY

STRONG OR SEVERE THUNDERSTORMS ARE POSSIBLE MONDAY AFTERNOON INTO
MONDAY EVENING AS A WARM FRONT REDEVELOPS OVER THE AREA AND
MOISTURE AND INSTABILITY RETURN. ADDITIONAL THUNDERSTORMS ARE
POSSIBLE LATER IN THE WEEK...POSSIBLY TUESDAY NIGHT BUT ESPECIALLY
WEDNESDAY NIGHT THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY SATURDAY AFTERNOON AND EVENING.

IAZ069-079-080-090-091-NEZ052-053-066>068-089>093-151215-
POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-PAGE-DOUGLAS-SARPY-
LANCASTER-CASS-OTOE-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
512 PM CDT SAT JUN 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...EAST CENTRAL NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND SUNDAY

ALTHOUGH THERE IS A SMALL CHANCE OF THUNDERSTORM DEVELOPMENT OVER
THE AREA THROUGH EARLY EVENING...MOST LIKELY THUNDERSTORMS WILL
DEVELOP NORTH THROUGH SOUTHWEST OF THE REGION BY EARLY EVENING AND
PUSH INTO THE AREA FROM MID TO LATE EVENING.  THE ACTIVITY IS
EXPECTED ALONG A COLD FRONT AND DRYLINE THAT WILL PUSH INTO THE
REGION. ALTHOUGH LARGE HAIL WITH DAMAGING WINDS ARE THE PRIMARY
THREATS...ISOLATED TORNADOES CANNOT BE RULED OUT. LATER IN THE
EVENING AND OVERNIGHT HOURS THE PRIMARY THREAT WILL SHIFT TO
MAINLY DAMAGING WINDS AND HEAVY RAIN AS A COMPLEX PUSHES THROUGH
THE REGION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

STRONG OR SEVERE THUNDERSTORMS ARE POSSIBLE MONDAY AFTERNOON INTO
MONDAY EVENING AS A WARM FRONT REDEVELOPS OVER THE AREA AND
MOISTURE AND INSTABILITY RETURN. ADDITIONAL THUNDERSTORMS ARE
POSSIBLE LATER IN THE WEEK...POSSIBLY TUESDAY NIGHT BUT ESPECIALLY
WEDNESDAY NIGHT THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATER THIS EVENING.

CHERMOK

In the hours before

Special weather statement, Jun 14, 8:47 PM CDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
847 PM CDT SAT JUN 14 2014

NEZ012-150215-
CEDAR NE-
847 PM CDT SAT JUN 14 2014

...SIGNIFICANT WEATHER ADVISORY FOR CEDAR COUNTY UNTIL 915 PM CDT...

AT 847 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF WYNOT
TO NEAR WAUSA...AND MOVING NORTHEAST AT 30 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
HARTINGTON...COLERIDGE...WYNOT...PLEASANT VALLEY...FORDYCE...ST.
HELENA...OBERT...BROOKY BOTTOM AND ST. HELENA BOAT DOCK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1200 AM CDT SUNDAY MORNING
FOR NORTHEAST NEBRASKA.

LAT...LON 4285 9727 4283 9722 4281 9720 4280 9716
      4277 9713 4277 9707 4275 9702 4251 9702
      4247 9748 4285 9740 4286 9729
TIME...MOT...LOC 0147Z 238DEG 25KT 4282 9724 4251 9742

DN
Special weather statement, Jun 14, 8:49 PM CDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
849 PM CDT SAT JUN 14 2014

NEZ030-150215-
BOONE NE-
849 PM CDT SAT JUN 14 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BOONE COUNTY UNTIL 915
PM CDT...

AT 849 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER ALBION...OR 39 MILES NORTHWEST OF COLUMBUS...MOVING NORTHEAST
AT 35 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
ALBION AND LORETTO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1200 AM CDT SUNDAY MORNING
FOR NORTHEAST NEBRASKA.

LAT...LON 4160 9808 4170 9820 4191 9797 4191 9784
      4173 9784 4166 9792
TIME...MOT...LOC 0149Z 226DEG 34KT 4169 9804

DN
Special weather statement, Jun 14, 9:05 PM CDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
905 PM CDT SAT JUN 14 2014

NEZ016>018-031-150245-
MADISON NE-ANTELOPE NE-WAYNE NE-PIERCE NE-
905 PM CDT SAT JUN 14 2014

...SPECIAL WEATHER STATEMENT...

AT 905 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
MEADOW GROVE...OR 17 MILES WEST OF NORFOLK...MOVING NORTHEAST AT 25
MPH.

HALF INCH HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PIERCE...OSMOND...MEADOW GROVE...FOSTER...SHOLES AND WILLOW CREEK
STATE RECREATION AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1200 AM CDT SUNDAY MORNING
FOR NORTHEAST NEBRASKA.

LAT...LON 4198 9765 4198 9784 4235 9772 4235 9717
TIME...MOT...LOC 0205Z 234DEG 23KT 4205 9777

FOBERT
Local storm report, Jun 14, 10:12 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1012 PM CDT SAT JUN 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     FLASH FLOOD      2 ESE LAUREL            42.42N 97.06W
06/14/2014                   CEDAR              NE   LAW ENFORCEMENT

            WATER ACROSS HWY 15 2 MILES ESE OF TOWN AND ACROSS A
            COUPLE OF GRAVEL ROADS NORTH OF TOWN.

&&

LANDSVORK
Local storm report, Jun 14, 10:15 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1015 PM CDT SAT JUN 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     HEAVY RAIN       COLERIDGE               42.51N 97.20W
06/14/2014  M2.32 INCH       CEDAR              NE   CO-OP OBSERVER

1003 PM     HEAVY RAIN       WAYNE                   42.24N 97.02W
06/14/2014  M2.75 INCH       WAYNE              NE   CO-OP OBSERVER

&&

LANDSVORK
Local storm report, Jun 14, 11:07 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1107 PM CDT SAT JUN 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1107 PM     FLASH FLOOD      WAYNE                   42.24N 97.02W
06/14/2014                   WAYNE              NE   TRAINED SPOTTER

            SEVERAL COUNTY ROADS ARE IMPASSIBLE DUE TO HIGH WATER
            NEAR AND NORTH OF WAYNE.

&&

PEARSON

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 7:13 PM CDTSevere Thunderstorm WarningOAXPierce32 min
Jun 14, 7:15 PM CDTSevere Thunderstorm WarningOAXCedar30 min
Jun 14, 7:28 PM CDTSevere Thunderstorm WarningOAXPierce, Wayne47 min
Jun 14, 7:37 PM CDTSevere Thunderstorm WarningOAXPlatte38 min
Jun 14, 7:44 PM CDTSevere Thunderstorm WarningOAXCedar46 min
Jun 14, 7:47 PM CDTSevere Thunderstorm WarningOAXMadison, Pierce28 min
Jun 14, 7:52 PM CDTSevere Thunderstorm WarningOAXMadison38 min
Jun 14, 7:56 PM CDTAreal Flood AdvisoryOAXCedar, Pierce, Wayne3 hr
Jun 14, 8:14 PM CDTSevere Thunderstorm WarningOAXMadison, Pierce, Stanton, Wayne46 min
Jun 14, 8:18 PM CDTSevere Thunderstorm WarningOAXCedar, Knox, Pierce27 min
Jun 14, 8:24 PM CDTSpecial Weather StatementOAXPlatte21 min
Jun 14, 8:47 PM CDTSpecial Weather StatementOAXCedar28 min
Jun 14, 8:49 PM CDTSpecial Weather StatementOAXBoone26 min
Jun 14, 8:50 PM CDTFlash Flood WarningOAXCedar, Pierce, Wayne5 hr
Jun 14, 9:05 PM CDTSpecial Weather StatementOAXPierce40 min
Jun 14, 9:15 PM CDTAreal Flood AdvisoryOAXMadison7 hr
Jun 14, 9:52 PM CDTSevere Thunderstorm WarningOAXMadison, Pierce, Stanton, Wayne38 min
Jun 14, 10:12 PM CDTTornado WarningOAXThurston, Wayne33 min
Jun 14, 10:14 PM CDTSevere Thunderstorm WarningOAXButler, Colfax, Platte46 min
Jun 14, 10:27 PM CDTFlash Flood WarningOAXWayne5 hr
Jun 14, 10:28 PM CDTSevere Thunderstorm WarningOAXCuming, Stanton, Wayne47 min
Jun 14, 10:59 PM CDTSevere Thunderstorm WarningOAXColfax, Cuming, Dodge, Stanton46 min
Jun 14, 11:03 PM CDTSevere Thunderstorm WarningOAXBurt, Cuming, Thurston, Wayne42 min
Jun 14, 11:18 PM CDTAreal Flood AdvisoryOAXThurston5 hr
Jun 14, 11:35 PM CDTSpecial Weather StatementOAXColfax, Platte40 min
Jun 14, 11:42 PM CDTSpecial Weather StatementOAXCuming, Thurston48 min
Jun 14, 11:53 PM CDTSevere Thunderstorm WarningOAXCuming, Thurston37 min
Jun 14, 11:54 PM CDTAreal Flood AdvisoryOAXColfax, Platte5 hr
Jun 15, 12:06 AM CDTSevere Thunderstorm WarningOAXGage, Jefferson, Johnson, Lancaster, Saline, Seward54 min
Jun 15, 12:25 AM CDTAreal Flood AdvisoryOAXBoone, Madison, Pierce, Platte, Stanton6 hr
Jun 15, 12:56 AM CDTSevere Thunderstorm WarningOAXCass, Gage, Jefferson, Johnson, Lancaster, Otoe and 3 more64 min
Jun 15, 12:58 AM CDTSpecial Weather StatementOAXButler47 min
Jun 15, 1:20 AM CDTSevere Thunderstorm WarningOAXButler, Colfax, Dodge, Saunders40 min
Jun 15, 1:39 AM CDTSevere Thunderstorm WarningOAXCass, Johnson, Nemaha, Otoe, Pawnee, Richardson36 min
Jun 15, 1:41 AM CDTSevere Thunderstorm WarningOAXCass, Dodge, Douglas, Sarpy, Saunders, Washington34 min
Jun 15, 1:55 AM CDTAreal Flood AdvisoryOAXCedar, Pierce, Wayne4 hr
Jun 15, 1:58 AM CDTSevere Thunderstorm WarningOAXCass, Johnson, Nemaha, Otoe, Pawnee, Richardson47 min
Jun 15, 2:08 AM CDTSpecial Weather StatementOAXWashington52 min
Jun 15, 2:18 AM CDTSpecial Weather StatementOAXDouglas, Washington42 min
Jun 15, 2:29 AM CDTSpecial Weather StatementOAXBurt, Cass, Cuming, Dodge, Douglas, Gage and 8 more46 min
Jun 15, 2:49 AM CDTHigh Wind WarningOAXBurt, Cass, Dodge, Douglas, Gage, Johnson and 8 more71 min
Jun 15, 9:21 AM CDTAreal Flood AdvisoryOAXBurt, Cuming, Thurston, Wayne13 hr
Jun 15, 2:46 PM CDTRiver Flood WarningOAXDodge24 hr

Nearby

Flash Flood Warnings in Nebraska, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.